Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 47, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 21, 2009, 4:35 PM CDT for 9 counties in Oklahoma. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 4:35 PM CDT (21:35 UTC)
- Expired
- Sep 21, 2009, 8:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 4:37 PM CDT | FLASH FLOOD | Quapaw, OK | HWY 69A HAD 2 FEET OF WATER AT THE RAILROAD UNDERPASS. |
| Sep 21, 5:00 PM CDT | FLASH FLOOD | 2 E Hectorville, OK | SNAKE CREEK OVERFLOW ON BIXBY RD AT HECTORVILLE RD. |
| Sep 21, 5:30 PM CDT | FLASH FLOOD | Coweta, OK | NUMEROUS STREETS FLOODED...WATER GETTING INTO HOMES AND BUSINESSES. MEASURED 4.56 INCHES AT THE EMERGENCY MANAGEMENT BUILDING. |
| Sep 21, 5:50 PM CDT | FLASH FLOOD | Dewar, OK | COAL CREEK OUT OF BANKS AND CAUSING WATER OVER ROADS. MANY ROADS ACORSS THE NORTHEAST AND SOUTHEAST PORTIONS OF OKMULGEE COUNTY COVERED WITH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 212135
FFWTSA
OKC035-041-097-101-107-111-115-143-145-220130-
/O.NEW.KTSA.FF.W.0047.090921T2135Z-090922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 830 PM CDT
* AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF WYANDOTTE TO 3 MILES NORTH OF SCHULTER...MOVING
EAST AT 20 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 830
PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KETCHUM...BERNICE...CHOUTEAU...LANGLEY...HASKELL...
DEWAR...DISNEY...MORRIS...SALINA...GRAYSON...SPAVINAW...PORTER...
CHLOETA...LOCUST GROVE...GROVE...WAGONER...TULLAHASSEE...ROSE...
JAY...OKAY...LEACH AND TWIN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3619 9484 3617 9511 3609 9511 3608 9520
3597 9529 3586 9523 3583 9526 3578 9562
3531 9602 3530 9639 3594 9601 3601 9576
3617 9576 3617 9562 3608 9557 3608 9544
3615 9544 3700 9498 3700 9462
$$3 follow-up statements
000
WGUS74 KTSA 212318
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON SEP 21 2009
OKC035-041-097-101-107-111-115-143-145-220130-
/O.CON.KTSA.FF.W.0047.000000T0000Z-090922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-DELAWARE OK-CRAIG OK-OTTAWA OK-
OKFUSKEE OK-TULSA OK-MAYES OK-
618 PM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MAYES...TULSA...EASTERN OKFUSKEE...OTTAWA...SOUTHEASTERN CRAIG...
WESTERN DELAWARE...WAGONER...NORTHWESTERN MUSKOGEE AND OKMULGEE
COUNTIES...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 8 MILES NORTHWEST OF WAGONER. THE
STORM PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY. RADAR
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER
1 TO 3 INCHES WILL BE POSSIBLE THROUGH 830 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE DISNEY...LANGLEY...PENSACOLA...ADAIR...SPAVINAW...SALINA...
ROSE...LOCUST GROVE...CHOUTEAU...PRYOR...BLUEJACKET...BIG CABIN...
KETCHUM...VINITA...PICHER...QUAPAW...WYANDOTTE...NARCISSA...
FAIRLAND...AFTON...COMMERCE...MIAMI...BERNICE...GROVE...CLEORA...
CHLOETA...TWIN OAKS...LEACH AND JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3619 9484 3617 9511 3609 9511 3608 9520
3597 9529 3586 9523 3583 9526 3578 9562
3531 9602 3530 9639 3594 9601 3601 9576
3617 9576 3617 9562 3608 9557 3608 9544
3615 9544 3700 9498 3700 9462
$$000
WGUS74 KTSA 220034
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT MON SEP 21 2009
OKC035-041-097-101-107-111-115-143-145-220130-
/O.CON.KTSA.FF.W.0047.000000T0000Z-090922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-DELAWARE OK-CRAIG OK-OTTAWA OK-
OKFUSKEE OK-TULSA OK-MAYES OK-
734 PM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MAYES...TULSA...EASTERN OKFUSKEE...OTTAWA...SOUTHEASTERN CRAIG...
WESTERN DELAWARE...WAGONER...NORTHWESTERN MUSKOGEE AND OKMULGEE
COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN. THE STORMS PRODUCING THE HEAVY
RAINFALL WERE MOVING EAST AT 20 MPH RADAR INDICATES THAT 1 TO 3
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE POSSIBLE
THROUGH 830 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE DISNEY...LANGLEY...PENSACOLA...ADAIR...SPAVINAW...SALINA...
ROSE...LOCUST GROVE...CHOUTEAU...PRYOR...BLUEJACKET...BIG CABIN...
KETCHUM...VINITA...PICHER...QUAPAW...WYANDOTTE...NARCISSA...
FAIRLAND...AFTON...COMMERCE...MIAMI...BERNICE...GROVE...CLEORA...
CHLOETA...TWIN OAKS...LEACH AND JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3619 9484 3617 9511 3609 9511 3608 9520
3597 9529 3586 9523 3583 9526 3578 9562
3531 9602 3530 9639 3594 9601 3601 9576
3617 9576 3617 9562 3608 9557 3608 9544
3615 9544 3700 9498 3700 9462
$$000
WGUS74 KTSA 220129
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT MON SEP 21 2009
OKC035-041-097-101-107-111-115-143-145-220139-
/O.EXP.KTSA.FF.W.0047.000000T0000Z-090922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-DELAWARE OK-CRAIG OK-OTTAWA OK-
OKFUSKEE OK-TULSA OK-MAYES OK-
829 PM CDT MON SEP 21 2009
...THE FLASH FLOOD WARNING FOR MAYES...TULSA...EASTERN OKFUSKEE...
OTTAWA...SOUTHEASTERN CRAIG...WESTERN DELAWARE...WAGONER...
NORTHWESTERN MUSKOGEE AND OKMULGEE COUNTIES EXPIRES AT 830 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3619 9484 3617 9511 3609 9511 3608 9520
3597 9529 3586 9523 3583 9526 3578 9562
3531 9602 3530 9639 3594 9601 3601 9576
3617 9576 3617 9562 3608 9557 3608 9544
3615 9544 3700 9498 3700 9462
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 1:58 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 21, 1:58 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON SEP 21 2009 .DISCUSSION... ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS. COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW. TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY. GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A COMPROMISE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 71 52 76 / 90 40 20 10 FSM 68 76 61 74 / 90 60 30 30 MLC 61 71 60 76 / 90 40 20 10 BVO 56 70 49 77 / 90 30 10 10 FYV 62 73 57 72 / 90 60 30 30 BYV 65 72 57 71 / 90 60 30 30 MKO 61 71 56 76 / 90 40 20 10 MIO 59 73 54 77 / 90 40 20 10 F10 61 70 56 78 / 90 40 20 10 HHW 70 74 60 76 / 90 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....22
Hazardous weather outlook, Sep 21, 3:10 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT MON SEP 21 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
310 PM CDT MON SEP 21 2009
...SEVERE WEATHER EXPECTED THIS AFTERNOON AND THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON AND EARLY EVENING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND
EVENING AND MOVE SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT
HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME
SEVERE...HAVE ALREADY DEVELOPED WELL AHEAD OF THE BOUNDARY...AND
WILL CONTINUE TO IMPACT MAINLY NORTHEAST OKLAHOMA THIS AFTERNOON
AND THE REMAINDER OF THE AREA DURING THE EVENING AND OVERNIGHT HOURS.
AS THE FRONT REACHES NORTHWEST ARKANSAS LATE TONIGHT...THE
INSTABILITY WILL BE DECREASING AND THE RISK OF SEVERE WEATHER IS
EXPECTED TO DECREASE AS WELL.
ADDITIONALLY...ONE TO TWO INCH RAINFALL AMOUNTS ARE EXPECTED TO BE
COMMON...WITH LOCAL AMOUNTS OF 3 OR 4 INCHES POSSIBLE. LOCALIZED
FLASH FLOOD POTENTIAL INCREASE QUICKLY SHOULD THESE AMOUNTS BE
REALIZED.
THE OVERALL RISK OF TORNADOES WILL REMAIN LOW. HOWEVER...THE BEST
CHANCES FOR A TORNADO WILL OCCUR WITH DISCRETE CELLS THAT DEVELOP
WELL AHEAD OF THE BOUNDARY
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Sep 21, 3:37 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL TULSA 36.13N 95.92W
09/21/2009 E0.75 INCH TULSA OK BROADCAST MEDIA
61ST AND MEMORIAL
&&
PBSLocal storm report, Sep 21, 3:39 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST BROKEN ARROW 36.05N 95.79W
09/21/2009 E60 MPH TULSA OK TRAINED SPOTTER
161ST AND BA
&&
PBSLocal storm report, Sep 21, 3:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST 6 W PRYOR 36.31N 95.42W
09/21/2009 E60 MPH MAYES OK BROADCAST MEDIA
&&
PBSLocal storm report, Sep 21, 3:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLASH FLOOD TULSA 36.13N 95.92W
09/21/2009 TULSA OK BROADCAST MEDIA
CARS STALLING IN FLOOD WATER AT 11TH AND SHERIDAN
&&
PBSLocal storm report, Sep 21, 3:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST 1 E BROKEN ARROW 36.05N 95.77W
09/21/2009 E60 MPH TULSA OK TRAINED SPOTTER
&&
PBSLocal storm report, Sep 21, 3:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD TULSA 36.13N 95.92W
09/21/2009 TULSA OK PUBLIC
SEVERAL FEET OF WATER COVERING THE ROAD AT 40TH STREET
AND MEMORIAL.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:15 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Sep 21, 11:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Sep 21, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 58 min |
| Sep 21, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 18 min |
| Sep 21, 1:48 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Sep 21, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 22 min |
| Sep 21, 2:05 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 55 min |
| Sep 21, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 65 min |
| Sep 21, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 60 min |
| Sep 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 52 min |
| Sep 21, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 57 min |
| Sep 21, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Rogers, Tulsa, Wagoner, Washington | 66 min |
| Sep 21, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| Sep 21, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 66 min |
| Sep 21, 3:26 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more | 4 hr |
| Sep 21, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 58 min |
| Sep 21, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| Sep 21, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 37 min |
| Sep 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 34 min |
| Sep 21, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Sep 21, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 65 min |
| Sep 21, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 32 min |
| Sep 21, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 43 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more | 63 min |
| Sep 21, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 59 min |
| Sep 21, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Sep 21, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 35 min |
| Sep 21, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 59 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg, Sequoyah | 62 min |
| Sep 21, 6:17 PM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Sep 21, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 35 min |
| Sep 21, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 57 min |
| Sep 21, 6:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.